# SDR UPS03840071

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY EXIT LIGHTS WILL NOT CHECK.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY RELAY UNIT IAW MM 33-5 0-01.  OPS CHECK NORMAL.
